Conic curves in jungle river metric

Authors

  • Rafał Stypka

DOI:

https://doi.org/10.24917/20809751.13.3

Abstract

 In this article, we refer to different way of measuring distances than commonly used Euclidean metric. It is shown how some objects of two-dimensional geometry look like in the jungle river metric. Some examples of the objects are presented in pictures made in the free available Geogebra program, the conditions of occurrence of this objects are exactly described. Reading the text, one may learn that a sphere need not be round and a parabola may not be a bounded curve. Some task for the reader are included.

Downloads

Metrics

PDF views
271
Jan 2022Jul 2022Jan 2023Jul 2023Jan 2024Jul 2024Jan 2025Jul 2025Jan 202622
|

Downloads

Published

2021-12-31

How to Cite

Stypka, R. (2021). Conic curves in jungle river metric. Annales Universitatis Paedagogicae Cracoviensis | Studia Ad Didacticam Mathematicae Pertinentia, 13, 151–167. https://doi.org/10.24917/20809751.13.3

Issue

Section

Contents